# SDR AALA202212128194

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 218895
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS POWER SUPPLY M33401 IS INOPERATIVE. REPLACED EMERGENCY LIGHTS POWER SUPPLY M33401 BATTERY PACK PER AMM 33-51-06-960-802 AND AMM 33-51-06-960-803 AND WDM 33-51-15. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
